American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.68) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Magnus Bondesson. An interior a priori estimate for parabolic difference operators and an application . Math. Comp. 25 (1971) 43-58. MR 0290598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alfred Carasso. A posteriori bounds in the numerical solution of mildly nonlinear parabolic equations . Math. Comp. 24 (1970) 785-792. MR 0281374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. M. Varah. Maximum norm stability of difference approximations to the mixed initial boundary-value problem for the heat equation . Math. Comp. 24 (1970) 31-44. MR 0260215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Øystein Tødenes. On the numerical solution of the diffusion equation . Math. Comp. 24 (1970) 621-627. MR 0275702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alfred Carasso and Seymour V. Parter. An analysis of ``boundary-value techniques'' for parabolic problems. . Math. Comp. 24 (1970) 315-340. MR 0284019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. B. Kellogg. A nonlinear alternating direction method . Math. Comp. 23 (1969) 23-27. MR 0238507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandre Joel Chorin. On the convergence of discrete approximations to the Navier-Stokes equations . Math. Comp. 23 (1969) 341-353. MR 0242393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Graeme Fairweather. A note on a generalisation of a method of Douglas . Math. Comp. 23 (1969) 407-409. MR 0243756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pierre Jamet. Numerical methods and existence theorems for parabolic differential equations whose coefficients are singular on the boundary . Math. Comp. 22 (1968) 721-743. MR 0255084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexandre Joel Chorin. Numerical solution of the Navier-Stokes equations . Math. Comp. 22 (1968) 745-762. MR 0242392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Campbell and P. Keast. The stability of difference approximations to a selfadjoint parabolic equation, under derivative boundary conditions . Math. Comp. 22 (1968) 336-346. MR 0226889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Solomon. A steady state phase change problem . Math. Comp. 21 (1967) 355-359. MR 0223117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Fairweather and A. R. Gourlay. Some stable difference approximations to a fourth-order parabolic partial differential equation . Math. Comp. 21 (1967) 1-11. MR 0221785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bert Hubbard. Some locally one-dimensional difference schemes for parabolic equations in an arbitrary region . Math. Comp. 20 (1966) 53-59. MR 0187415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Milton Lees. A linear three-level difference scheme for quasilinear parabolic equations . Math. Comp. 20 (1966) 516-522. MR 0207224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carl E. Pearson. Impulsive end condition for diffusion equation . Math. Comp. 19 (1965) 570-576. MR 0193765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Olof B. Widlund. On the stability of parabolic difference schemes . Math. Comp. 19 (1965) 1-13. MR 0170479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bert K. Larkin. Some stable explicit difference approximations to the diffusion equation . Math. Comp. 18 (1964) 196-202. MR 0164450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jim Douglas and James E. Gunn. Two high-order correct difference analogues for the equation of multidimensional heat flow . Math. Comp. 17 (1963) 71-80. MR 0149676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George W. Batten. Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations . Math. Comp. 17 (1963) 405-413. MR 0156476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. R. Mitchell and R. P. Pearce. Explicit difference methods for solving the cylindrical heat conduction equation . Math. Comp. 17 (1963) 426-432. MR 0157498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arnold N. Lowan. On stability criteria of explicit difference schemes for certain heat conduction problems with uncommon boundary conditions . Math. Comp. 15 (1961) 179-185. MR 0128632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1